# SDR DALA2024093009561

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION WAS FOUND ON TOP SKIN PANEL 2, TRAILING EDGE OVERHANG AREA, ON THE RH WING. CORRECTIVE ACTION: REPAIRED PER SECTION II OF ER/A 619616-14.
